Alert archive / Iowa / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 27, NWS Des Moines, IA

March 12, 2006Appanoose County, Davis County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Mar 12, 2006, 8:08 PM CST for Appanoose County, Davis County, Iowa. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 12, 2006, 8:08 PM CST (02:08 UTC)
Expired
Mar 12, 2006, 9:00 PM CST
In force
52 min
Issued by
NWS Des Moines, IA
Area
Counties, with a storm outline in the text

Counties Appanoose County, IA, Davis County, IA

The radar

The Des Moines radar (KDMX), 144 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 12, 8:18 PM CSTHAIL 15 W Bloomfield, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 12, 7:28 PM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.1 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2006-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2006-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 756 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
653 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
756 m²/s²
0-3 km storm-relative helicity
1064 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 130209
SVRDMX
IAC007-051-130300-
/O.NEW.KDMX.SV.W.0027.060313T0208Z-060313T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
808 PM CST SUN MAR 12 2006

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN APPANOOSE COUNTY IN SOUTH CENTRAL IOWA.
  DAVIS COUNTY IN SOUTHEAST IOWA.

* UNTIL 900 PM CST.

* AT 806 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
  MILES WEST OF BLOOMFIELD...OR 24 MILES SOUTH OF OTTUMWA...AND
  MOVING NORTHEAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE...
  NEAR DRAKESVILLE BY 815 PM CST.
  NEAR FLORIS BY 825 PM CST.

LARGE HAIL CAN CAUSE INJURY AND PROPERTY DAMAGE. SEEK SAFETY INDOORS
UNTIL THE STORM PASSES.

THIS WARNING EXTENDS THE SEVERE THUNDERSTORM WARNING FOR APPANOOSE 
AND DAVIS COUNTIES.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. AT 803 
PM...QUARTER SIZE HAIL AND 40 TO 50 MPH WINDS WERE REPORTED BY A 
NATIONAL WEATHER SERVICE SPOTTER IN MOULTON.  SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 4059 9309 4062 9220 4089 9219 4091 9264

$$

JOHNSON
3 follow-up statements
000 
WWUS53 KDMX 130229
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
828 PM CST SUN MAR 12 2006

IAC007-051-130300-
/O.CON.KDMX.SV.W.0027.000000T0000Z-060313T0300Z/
DAVIS IA-APPANOOSE IA-
828 PM CST SUN MAR 12 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
APPANOOSE AND DAVIS COUNTIES UNTIL 900 PM CST...

AT 827 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
NORTH OF LANCASTER...OR 25 MILES NORTHWEST OF MEMPHIS...AND MOVING
EAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR BLOOMFIELD BY 840 PM CST.
  NEAR PULASKI BY 845 PM CST.

AT AROUND 820 PM...NICKEL TO QUARTER SIZE HAIL WAS REPORTED 5 MILES 
WEST OF BLOOMFIELD.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST MONDAY
MORNING FOR SOUTHEASTERN IOWA.

LAT...LON 4059 9309 4062 9220 4089 9219 4091 9264

$$

JOHNSON
000 
WWUS53 KDMX 130247
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
846 PM CST SUN MAR 12 2006

IAC007-130256-
/O.CAN.KDMX.SV.W.0027.000000T0000Z-060313T0300Z/
APPANOOSE IA-
846 PM CST SUN MAR 12 2006

...THE SEVERE THUNDERSTORM WARNING FOR APPANOOSE COUNTY HAS BEEN
CANCELLED...

AT 831 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST MONDAY
MORNING FOR SOUTHEASTERN IOWA.

LAT...LON 4061 9265 4062 9220 4089 9219 4091 9264

$$

IAC051-130300-
/O.CON.KDMX.SV.W.0027.000000T0000Z-060313T0300Z/
DAVIS IA-
846 PM CST SUN MAR 12 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DAVIS COUNTY
UNTIL 900 PM CST...

AT 831 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
SOUTHWEST OF BLOOMFIELD...OR 23 MILES NORTHWEST OF MEMPHIS...AND
MOVING NORTHEAST AT 40 MPH.

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF DAVIS
COUNTY...INCLUDING THE LOCATION OF PULASKI.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST MONDAY
MORNING FOR SOUTHEASTERN IOWA.

LAT...LON 4061 9265 4062 9220 4089 9219 4091 9264

$$

JOHNSON
000 
WWUS53 KDMX 130300
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
900 PM CST SUN MAR 12 2006

IAC051-130310-
/O.EXP.KDMX.SV.W.0027.000000T0000Z-060313T0300Z/
DAVIS IA-
900 PM CST SUN MAR 12 2006

...THE SEVERE THUNDERSTORM WARNING FOR DAVIS COUNTY HAS BEEN ALLOWED
TO EXPIRE...

AT 857 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

IF SEVERE WEATHER WAS OBSERVED...CONTACT THE NATIONAL WEATHER SERVICE
OFFICE IN DES MOINES AT 1-800-759-9276.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST MONDAY
MORNING FOR SOUTHEASTERN IOWA.

LAT...LON 4061 9265 4062 9220 4089 9219 4091 9264

$$

JUNGBLUTH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 8:03 PM CST, 5 minutes earlier.

Area forecast discussion, Mar 12, 8:03 PM CST, 5 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE DES MOINES IA
803 PM CST SUN MAR 12 2006

FORECAST UPDATE FOR ALL PRODUCTS SENT AS CONVECTIVE EVENT UNFOLDING
SOUTHEAST. SOUTHEAST HAS POTENTIAL FOR HEAVY RAIN/TRAINING AND
NUMEROUS HAIL STORMS WITH LOW FREEZING LEVELS. TOR THREAT APPEARS TO
BE BECOMING LIMITED WITH AS THUNDERSTORMS ADVANCE FARTHER NORTH OF
BAROCLINIC ZONE INTO COOLER AIR. FARTHER NORTH SEE INTERMITTENT SNOW
IN ESTHERVILLE AREA WHILE FRREZING AIR HAS YET TO SINK SOUTH INTO
CWA AND MID LEVEL FRONTOGENETICAL FORCING HAS YET TO BECOME
ESTABLISHED AND WILL EXPECTED TO CONTINUE TO SEE CONVECTIVE
SHRA/SHSN OR DRIZZLE FOR NEXT COUPLE OF HOURS IN THOSE LOCATIONS IN
THE FAR NW.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
SNOW AND BLOWING ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST MONDAY
FOR NORTH CENTRAL IOWA.
BLOWING SNOW ADVISORY FOR ALONG AND NORTH OF HIGHWAY 20 FROM 6AM CST
MONDAY THROUGH NOON MONDAY.
SEVERE THUNDERSTORM WATCH EAST OF A MARSHALLTOWN TO CORYDON LINE
THROUGH 2 AM.

&&

RUSSELL
Hazardous weather outlook, Mar 12, 4:14 PM CST, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
414 PM CST SUN MAR 12 2006

IAZ061-062-073>075-082>086-093>097-132215-
JASPER-POWESHIEK-WARREN-MARION-MAHASKA-UNION-CLARKE-LUCAS-MONROE-
WAPELLO-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
414 PM CST SUN MAR 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA
SOUTH OF A TAMA TO DES MOINES TO MOUNT AYR LINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NUMEROUS THUNDERSTORMS WILL PERSIST OVER SOUTHEAST IOWA THIS
EVENING. SOME THUNDERSTORMS MAY BECOME SEVERE WITH LARGE
HAIL...DAMAGING WINDS AS WELL AS HEAVY RAIN...LIGHTNING AND
TORNADOES POSSIBLE SOUTH AND EAST OF A MARSHALLTOWN TO DES MOINES
AND CLARINDA LINE. THE SEVERE THUNDERSTORM THREAT WILL CONTINUE
THROUGH AT LEAST MIDNIGHT WHILE SOME THUNDERSTORMS WILL STILL BE
POSSIBLE OVERNIGHT THROUGH AROUND 3 AM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND TONIGHT.

IAZ046>050-057>060-070>072-081-092-132215-
GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-CASS-
ADAIR-MADISON-ADAMS-TAYLOR-
414 PM CST SUN MAR 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA
SOUTH OF A WATERLOO TO BOONE TO DENISON LINE...AND NORTH OF A TAMA
TO DES MOINES TO CLARINDA LINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP AFTER 6 PM OVER CENTRAL IOWA.
SOME THUNDERSTORMS MAY BECOME SEVERE WITH LARGE HAIL...DAMAGING
WINDS AS WELL AS HEAVY RAIN...LIGHTNING.  THE SEVERE THUNDERSTORM
THREAT WILL CONTINUE THROUGH THE MID EVENING WHILE SOME
THUNDERSTORMS WILL STILL BE POSSIBLE THROUGH MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

LIGHT SNOW WILL FALL OVERNIGHT THROUGH THE EARLY MORNING HOURS
ON MONDAY. ACCUMULATIONS WILL BE LIGHT...HOWEVER NORTHWEST WINDS
IN THE 20 TO 30 MPH RANGE WITH GUSTS TO 35 MPH WILL CAUSE BLOWING
SNOW REDUCING VISIBILITIES TO LESS THAN ONE MILE THROUGH THE
MORNING AND AFTERNOON ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED LATE THIS AFTERNOON AND
TONIGHT.

IAZ004>007-015>017-023>028-033>039-044-045-132215-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-
414 PM CST SUN MAR 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA
NORTH OF A DENISON TO BOONE TO WATERLOO LINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SNOW...MODERATE TO HEAVY AT TIMES WILL REDEVELOP OVER NORTH CENTRAL IOWA
BY 8 PM AND CONTINUE OVERNIGHT. ACCUMULATIONS IN THE 2 TO 5 INCH
RANGE NORTH OF A MASON CITY TO SAC CITY LINE...WITH LOCALLY HIGHER
AMOUNTS NEAR THE MINNESOTA STATE LINE WILL MAKE TRAVEL HAZARDOUS
OVERNIGHT AND EARLY MONDAY. NORTHWEST WINDS INCREASING TO THE 20
TO 30 MPH RANGE WITH GUSTS TO AROUND 35 MPH WILL CAUSE BLOWING
SNOW THROUGH THE DAY. VISIBILITIES WILL BE REDUCED TO LESS THAN
ONE HALF MILE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

LIGHT SNOW WILL CONTINUE OVERNIGHT THROUGH THE EARLY MORNING
HOURS ON MONDAY. ADDITIONAL ACCUMULATIONS WILL BE LIGHT...HOWEVER
NORTHWEST WINDS IN THE 20 TO 30 MPH RANGE WITH GUSTS TO 35 MPH
WILL CAUSE BLOWING SNOW REDUCING VISIBILITIES TO LESS THAN ONE
HALF MILE THROUGH THE MORNING AND AFTERNOON ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED HOWEVER SNOWFALL AMOUNTS ARE
APPRECIATED.

RUSSELL

In the hours before

Local storm report, Mar 12, 2:23 PM CST, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
223 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     7 SE BLOOMFIELD         40.68N 92.32W
03/12/2006                   DAVIS              IA   LAW ENFORCEMENT

            STATE PATROL REPORTS THUNDERSTORM WIND CAUSED ROOF OF
            HOUSE COLLAPSED INTO HOME. ALSO POWERPOLES BLOWN DOWN.

&&

31
Local storm report, Mar 12, 2:46 PM CST, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
246 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     7 SE BLOOMFIELD         40.68N 92.32W
03/12/2006                   DAVIS              IA   EMERGENCY MNGR

            A TOTAL OF FOUR ROOFS SUSTAINED DAMAGE DUE TO APPARENT
            THUNDERSTORM WINDS.

&&

JOHNSON
Local storm report, Mar 12, 7:07 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
707 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             DES MOINES              41.58N 93.62W
03/12/2006  E0.88 INCH       POLK               IA   TRAINED SPOTTER

            DIME TO NICKEL SIZED HAIL REPORTED BY TRAINED SPOTTER 5
            BLOCKS NORTH OF DRAKE UNIVERSITY AT 7 PM.

&&

RUSSELL
Local storm report, Mar 12, 8:04 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
804 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     HAIL             ELDON                   40.92N 92.22W
03/12/2006  E0.88 INCH       WAPELLO            IA   TRAINED SPOTTER

&&

STEACHOU
Local storm report, Mar 12, 8:05 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
805 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     HAIL             N MOULTON               40.69N 92.67W
03/12/2006  E1.00 INCH       APPANOOSE          IA   TRAINED SPOTTER

&&

JOHNSON

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 6:58 PM CSTSevere Thunderstorm WarningDMXPolk31 min
Mar 12, 7:02 PM CSTSevere Thunderstorm WarningDMXDavis28 min
Mar 12, 7:25 PM CSTSevere Thunderstorm WarningDMXAppanoose, Davis50 min
Mar 12, 7:53 PM CSTSevere Thunderstorm WarningDMXWapello52 min
Mar 12, 8:21 PM CSTTornado WarningDMXDavis24 min
Mar 12, 11:20 PM CSTSevere Thunderstorm WarningDMXWapello19 min
Mar 13, 12:04 AM CSTSevere Thunderstorm WarningDMXMarshall26 min
Mar 13, 12:31 AM CSTSevere Thunderstorm WarningDMXBlack Hawk, Grundy44 min
Mar 13, 7:32 AM CSTWind AdvisoryDMXAdair, Adams, Audubon, Black Hawk, Boone, Bremer and 39 more8 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.